# SDR 2006UALA02152

- Difficulty date: November 7, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 66,003 hours, 8,197 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL LIGHT INOP AT 5J AND 4J.  REPLACED EEL LIGHT.  OPS CHECKED.
